Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27346
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAnanichev, D. S.en
dc.contributor.authorVolkov, M. V.en
dc.contributor.authorGusev, V. V.en
dc.date.accessioned2014-11-29T19:46:58Z-
dc.date.available2014-11-29T19:46:58Z-
dc.date.issued2013-
dc.identifier.citationAnanichev D. S. Primitive digraphs with large exponents and slowly synchronizing automata / D. S. Ananichev, M. V. Volkov, V. V. Gusev // Journal of Mathematical Sciences (United States). — 2013. — Vol. 192. — № 3. — P. 263-278.en
dc.identifier.issn1072-3374-
dc.identifier.other1good_DOI
dc.identifier.other6f9987bd-c388-4991-b7af-c80b34752036pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84884980068m
dc.identifier.urihttp://hdl.handle.net/10995/27346-
dc.description.abstractWe present several infinite series of synchronozing automata for which the minimum length of reset words is close to the square of the number of states. All these automata are tightly related to primitive digraphs with large exponents. Bibliography: 28 titles. © 2013 Springer Science+Business Media New York.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.sourceJournal of Mathematical Sciences (United States)en
dc.titlePrimitive digraphs with large exponents and slowly synchronizing automataen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.rsi20454582-
dc.identifier.doi10.1007/s10958-013-1392-8-
dc.identifier.scopus84884980068-
local.affiliationInstitute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg, Russian Federationen
local.contributor.employeeАнаничев Дмитрий Сергеевичru
local.contributor.employeeВолков Михаил Владимировичru
local.contributor.employeeГусев Владимир Валерьевичru
local.description.firstpage263-
local.description.lastpage278-
local.issue3-
local.volume192-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure900193-
local.identifier.eid2-s2.0-84884980068-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0505.pdf482,37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.